It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1 2 3 4 5 Showing 81 - 98 of 98 for buspar. (0.004 seconds)


... pecialist and a internist he is wonderful and is not big on ANY kind of medicine I am on 10 mg. of lexapro which is nothing and I dont think it does anything and buspar 10 mgs twice a day. ... (14 replies)
... t internist and do and a addiction specialist he has me on 10 mg. of lexapro and blood pressure meds which my blood pressure is still crazy at times and recently buspar 2 weeks 15 mg morning and 15 in the afternoon. ... (9 replies)
... <
... end of day 4 and I feel pretty good. NO headaches, not all that tired, no "skin crawling" whatever that is, lol, probably some anxiety but I take Buspar for that anyways. ... (18 replies)
... I also have buspar for anxiety, that I have been taking for a couple of month's. ... (18 replies)
Buspar
Oct 19, 2003
... What are the side effects of Buspar? (3 replies)
Buspar
Oct 17, 2003
... I had som Buspar at home, but I knew I needed something stronger for over the weekend so I had my dr. call me in some Xanax. ... (3 replies)
Night #5
Aug 25, 2003
... but still no sleep. i tried 2 buspar "bars" around 7p.m., and although i could feel them working, and lay still for a while, i just cant sleep. ... (12 replies)
... i'd like to try the catapres patch, but i cant go to the E.R.'s around here, i have to go there once every few months when i injure my back from trying to do yardwork or standing/sitting too long. i dont have $ for a doc, until my hearing for disability. my parents were kind enough to take me back in after my injuries (they insisted) but now since my mother passed away a... (9 replies)
... Yes it is normal sad to say for the 4th night. Sometimes it takes up to 7 to get a full nights sleep. That Buspar might help I hope. I am glad your eating is increasing after all you need some sort of energy and nutrition. ... (12 replies)
DAY SIX!!!
Jun 27, 2003
... Well to answer your questions, i do have some meds to help me. Zoloft, buspar, and klonodine for blood pressure. It all seems to help somewhat. I still ache and am very fatigued. It"ll pass, eventually, tho. Just hang in there, girl!! i'm rooting for ya!! (5 replies)
... Ya, Buspar was awful for me. Although, with my mentality at the time, I thought if one was good, four was certainly better! ... (12 replies)
... THANK YOU ALL SO MUCH FOR YOUR SUPPORT!!! i'm on day 4 and still not feeling too bad. i recommend the zoloft!! I think that's what's making it not so hard this time. I know what you're saying about the buspar, though. I hated it at first to cause it had funky side effects to it. But i must be over them because i don't get those side effects anymore. As far as my DC, i could... (12 replies)
... Howdy - All I can say is don't question it - just get on your knees and thank God that it's tolerable this time!!! I hope it stays that way - please keep us all posted - if this is the key, I'm at my Doc's asking for Zoloft tomorrow morning!!! I HATED Buspar!! Good luck - Dawn in NH (12 replies)
... I haven't posted in awhile so i thought i'd catch up. I'm in cold turkey withdrawl for the third time in as many months. It's weird this time cause for some reason it's not as tough as before. I'm on day 3 and the last time i got this far, i was totally miserable!! I keep waiting for the "restless leg syndrome" to begin but for some reason it's not happeneing. And the... (12 replies)
Here I go!!
May 14, 2003
... Well today was day five of my own detox. I ended up going to a neuroligist and pain specialist to see if maybe he could help me with these OVERBEARING withdrawl symtoms. I'm upset cause i thought i had it licked!! TOO much pain to handle. Well, wish me luck, he prescribed me buspar. It's supposed to help with the anxiety. God i hope this works!!!! (2 replies)
Another Xanax ?
Nov 26, 2002
... e withdrawl symptoms would do to my heart condition. I have read just about everything on durgs used for mental conditon and they are all addictive. I have tried Buspar and it did nothing. Am I at the end of the road or am I not? ... (12 replies)
... Hi Lilly. Ask your doctor about Buspar. It is a non-addictive anti-anxiety med. Its takes a while (up to 6 weeks) to get into your system but it may help. Good luck with your recovery. I know where you are coming from. Be blessed, Jeannie (5 replies)




Pages: 1 2 3 4 5

All times are GMT -7. The time now is 11:37 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!